# SDR ABXA9900237

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615677204
- Condition: Corroded
- Location: Bs 1660-1700
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER DOUBLER AT STATION 1660 TO 1700 CORRODED.  REPAIRED IAW ABX REA B853-26997MR.
